International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 823-824
Supersets for the spectrum of elements in extended Banach algebras
Division of Natural Sciences, Lewis Clark College, Lewiston 83501, ID, USA
Received 1 June 1987; Revised 21 October 1987
Copyright © 1989 Morteza Seddighin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
If A is a Banach Algebra with or without an identity, A can be always extended to a Banach algebra with identity, where is simply the direct sum of A and C, the algebra of complex numbers. In this note we find supersets for the spectrum of elements of .